MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERIT PURSUE¿; CATHETER, PERCUTANEOUS

MERIT MEDICAL SYSTEMS INC. MERIT PURSUE¿; CATHETER, PERCUTANEOUS
Model Number 00884450358733
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a pae procedure and during an over-the-wire exchange, the catheter was pulled back and the radiopaque marker broke off the tip.The physician left it in the patient with no plans to remove.The procedure was finished with a new device.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually investigated.The complaint is confirmed.The root cause could not be determined however, it is likely that patient anatomy contributed to failure of the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MERIT PURSUE¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17027803
Report Number1721504-2023-00053
Device Sequence Number6515983
Product Code DQY
UDI-Device Identifier00884450358733
UDI-Public00884450358733
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2026
Device Model Number00884450358733
Device Catalogue Number29HC20150SN/A
Device Lot NumberH2633783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale